29 Mar

Fenpaed Oral Liquid Ibuprofen 200mL Strawberry Flavour

$11.50

A specially formulated suspension for children from 12 months. Fast, effective reduction in temperature and the pain from teething, toothache, earache, sore throats, headache, muscular aches and sprains and the aches & pains associated with colds and flu.

In stock

EAN: 5099186003504 SKU: 2125293 Categories: , ,

Description

Fenpaed Oral Liquid 200ml – Strawberry Flavour. A specially formulated suspension for children from 12 months. Fast, effective reduction in temperature and the pain from teething, toothache, earache, sore throats, headache, muscular aches and sprains and the aches & pains associated with colds and flu.

– Alcohol free
– Colour free
– Sugar free

Active Ingredients: Ibuprofen 100mg/5ml

Dosage: Frequency of dose: 3 to 4 times daily.
– 6 – 12 months 2.5mL
– 1-3 years 5mL
– 4-6 years 7.5mL
– 7-9 years 10mL
– 10-12 years 15mL

Warnings: Do not give to infants under 6 months. Do not give to children without medical advice if the child: Is under 1 year. Is suffering dehydration through diarrhoea and / or vomiting. Has gastric ulceration, indigestion, stomach pain or bleeding. Has previously shown hypersensitivity to aspirin, ibuprofen or other NSAIDS.

Fenpaed should not be given without medical supervision to children: With impaired renal function. Who are suffering from asthma, urticaria or rhinitis. Prolonged use without medical supervision could be harmful.